I am male, 33 Y old, Asian background. 90Kg weight 169cm height, I do have hemorhoids but havent sought treatment.
It has been about 3 days that I noticed black spots on my stools. Not all of the stools that went down to the toilet bowl has black spots. ( The spots may be less on the other stools that I didnt notice).
The color of the stools are yellow, pale. Its like whitish kind of yellow...its hard to describe. I did take mylanta in the past 2 days. It may be the cause of the palish color on the stool...so I heard...
I;ve been taking fibre diets about 2 weeks ago (just started), I take oatmeal in the morning and metamucil in afternoon and evening.
I feel bloating and full. And sometime i feel discomfort on my lower left tummy, like cramps but it doesnt hurt. Some sensation (pushing or cramping sensation)
My previous stool before taking this fibre diet looked soft and floating and dark brown in color. (thats why I am taking more fibre now as I like red meat and hot chilli food)
FYI, I dont think I am loosing my apetite, my weight has been steady from 87-90 kg range.
I am taking multi vitamins tablet and also lactobacillus acidophilous (in form of capsuls) 1 a day if I remember =)
I am now very scared because I read that colon cancer has the same symptom.
When I was overseas few years ago, I had this cramping sensation on the same position and doctor gave me antibiotics and mylanta. And the problem had gone.
But I do still have some bloating and sometime passing wind alot.
Any possibility of blood in the stool needs to be followed up with a lower endoscopy - either a flexible sigmoidoscopy or colonoscopy. Although colon cancer is uncommon in your age group, it still is possible and needs to be ruled out.
Pale stools can be indicative of biliary tree blockage. Blood tests to evaluate the liver enzymes, as well as radiology studies like an abdominal ultrasound or MRCP can be done to further evaluate this.
These options can be discussed with your personal physician.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patients education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.